# SDR REX2002F00006

- Difficulty date: June 13, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N407BH
- Make and model: Saab SF340A
- Aircraft serial: 340A078
- System (JASC): 2620 · Extinguishing System
- Part: Squib
- Part number: M30903870
- Condition: Damaged
- Location: Cargo Bay
- Part time: 2,526 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

WHILE INVESTIGATING REASON FOR CARGO SMOKE WARNING IT WAS FOUND THAT THE CARGO FIRE EXTINGUISHER BOTTLE WAS NOT FIRED.  CREW REPORTED THAT THE BOTTLE WAS FIRED IAW EMERGENCY PROCEDURES.  THE CARGO BOTTLE SQUIB WAS FOUND TO HAVE BENT ELECTRICAL PINS.  SQUIB WAS REPLACED THE THE SYSTEM WAS OPERATIONALLY TESTED.
